Authors: Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Non-holonomic geodesic flows on Lie groups and the integrable Suslov problem on SO(4)
Journal: Journal of Physics A: Mathematical and General
Volume: 31
Issue: 5
First page: 1415
Last page: 1422
Issue Date: 6-Feb-1998
Rank: M21
ISSN: 0305-4470
DOI: 10.1088/0305-4470/31/5/011
Abstract: 
We study geodesic flows on Lie groups with the left-invariant non-holonomic constraint. In the case of the existence of an invariant measure, we find new integrable non-Hamiltonian systems on SO(4) and other six-dimensional Lie groups.
Publisher: IOP Science

Show full item record

SCOPUSTM   
Citations

23
checked on May 16, 2024

Page view(s)

36
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.